# SDR JJBA2019081601010

- Difficulty date: August 1, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 34,690 hours, 22,156 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 1 LEFT HAND SKIN AFT NUT PLATE ATTACHED HOLES ELONGATED. INSTALLED REPAIR DOUBLER, FILLER AND NUT PLATE FOR RUDDER 1 LEFT HAND SKIN AFT NUT PLATE.
